Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 47, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 20, 2015, 8:09 PM CDT for McHenry County, Pierce County, North Dakota. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2015, 8:09 PM CDT (01:09 UTC)
- Expired
- Jun 20, 2015, 9:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McHenry County, ND, Pierce County, ND
The radar
The Minot AFB radar (KMBX), 43 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 8:34 PM CDT | TSTM WND GST 70 | Towner, ND | |
| Jun 20, 8:34 PM CDT | HAIL 1.75 | Towner, ND | MAINLY HALF DOLLAR SIZED HAIL WITH SOME GOLF BALL SIZED. |
| Jun 20, 8:40 PM CDT | HAIL 1.75 | Towner, ND | HAIL LASTED 10 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 2184 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
318
WUUS53 KBIS 210109
SVRBIS
NDC049-069-210215-
/O.NEW.KBIS.SV.W.0047.150621T0109Z-150621T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
809 PM CDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
NORTHWESTERN PIERCE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 915 PM CDT
* AT 809 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
SOUTHWEST OF WILLOW CITY...OR 22 MILES SOUTH OF BOTTINEAU...MOVING
SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
TOWNER AROUND 825 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BANTRY
AND BERWICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4862 10041 4855 10040 4855 10015 4845 9983
4820 9997 4812 10029 4849 10067 4863 10048
TIME...MOT...LOC 0109Z 310DEG 30KT 4851 10050
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:34 PM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 20, 6:34 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 634 PM CDT SAT JUN 20 2015 .UPDATE... ISSUED AT 621 PM CDT SAT JUN 20 2015 THUNDERSTORM CHANCES CONTINUE OVER NORTH CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY AS ADDITIONAL STORMS START TO WORK OUT OF MANITOBA. MARGINAL SHEAR/CAPE REMAIN OVER THE AREA...SO LOW END SEVERE STORMS REMAIN POSSIBLE. GOING FORECAST REFLECTS THIS WELL SO CHANGES WERE MINIMAL. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 241 PM CDT SAT JUN 20 2015 THE MAIN FORECAST FOCUS REMAINS THE POTENTIAL FOR SEVERE THUNDERSTORMS. THE LATEST HIRES GUIDANCE SUITE IS GENERALLY UNDERPLAYING THE ONGOING CONVECTION ACROSS NORTH CENTRAL NORTH DAKOTA. MIXED LAYER CAPE AROUND 1500 J/KG IS COINCIDENT WITH AROUND 35 KNOTS OF 0-6 KM SHEAR AS OF 19 UTC...BUT SHEAR SHOULD CONTINUE TO INCREASE AS ANOTHER MID LEVEL SHORTWAVE OVER MONTANA MOVES INTO NORTH DAKOTA. FOR NOW...WE WILL MONITOR CONVECTIVE TRENDS AND EXPECT ONLY STRONG STORMS. FOR SUNDAY...THE STORM PREDICTION CENTER HAS HIGHLIGHTED A SLIGHT RISK FOR SEVERE THUNDERSTORMS GENERALLY ACROSS THE WESTERN HALF OF THE STATE. THE 12 UTC HIRES WINDOW ARW IS PARTICULARLY BOISTEROUS WITH CONVECTION FIRING AROUND 21 UTC ON THE MISSOURI SLOPE AND THEN MOVING EAST THROUGH MIDNIGHT. THIS IS SUPPORTED BY THE 12 UTC GFS...WHILE THE 12 UTC ECMWF HAS SIMILAR TIMING WITH CONVECTION FURTHER SOUTH. FORECASTS ARE GENERALLY A BLEND OF THOSE THREE MODELS WITH THE EXPECTATION THAT SOME STORMS WILL BECOME SEVERE BY EARLY SUNDAY EVENING. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 241 PM CDT SAT JUN 20 2015 QUASI-ZONAL MID LEVEL FLOW WITH SEVERAL SHORTWAVE TROUGHS MIGRATING THROUGH WESTERN AND CENTRAL NORTH DAKOTA WILL CONTINUE THROUGH THURSDAY. A POTENTIAL WEATHER PATTERN CHANGE NEXT WEEKEND. UNTIL NEXT WEEKEND...ANOTHER ROUND OF SHOWERS/THUNDERSTORMS SUNDAY NIGHT WITH LATEST SPC THUNDERSTORM RISK OF SLIGHT RISK OVER MOST OF WESTERN AND CENTRAL NORTH DAKOTA THROUGH 12Z MONDAY. APPEARS THERE COULD BE TWO ROUNDS OF CONVECTION. THE FIRST TAKING AIM OVER THE NORTH THROUGH SUNDAY EVENING WITH A SURFACE LOW AND UPPER LEVEL JET STREAK SCOOTING THROUGH NORTHERN NORTH DAKOTA AND SOUTHERN CANADA. THE SECOND AREA IS IN THE SOUTH...WHERE A SURFACE LOW DEVELOPING OVER SOUTH DAKOTA WILL ALSO HAVE UPPER SUPPORT VIA A 90KT JET STREAK. AN 850MB 30KT SOUTHERLY WIND FIELD WILL TRANSPORT LOW LEVEL MOISTURE NORTH AHEAD OF THIS SYSTEM SUNDAY EVENING/NIGHT. MODELS DEPICT AN MCS TYPE COMPLEX DEVELOPING SUNDAY EVENING THROUGH SUNDAY NIGHT AS IT TRANSLATES EAST ACROSS SOUTHERN NORTH DAKOTA. HEAVY RAINFALL POSSIBLE ALONG WITH LARGE HAIL AND DAMAGING WINDS. SOME LINGERING SHOWERS/THUNDERSTORMS POSSIBLE MONDAY MORNING IN THE SOUTH OTHERWISE MOST AREAS WILL SEE DRYING CONDITIONS. THE NEXT SYSTEM IS EXPECTED TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...AND ANOTHER SHORTWAVE TROUGH THURSDAY NIGHT THROUGH FRIDAY NIGHT. OF COURSE TIMING ISSUES THIS FAR OUT WILL LIKELY RESULT IN SOME ADJUSTMENTS. AS MENTIONED ABOVE...BY NEXT WEEKEND INTO THE EARLY PORTIONS OF THE FOLLOWING WEEK...AN AMPLIFYING RIDGE PER ECMWF AND GFS ACROSS THE WEST WITH A COMPENSATING DOWNSTREAM TROUGH INTO THE GREAT LAKES AND OHIO VALLEY MAY DEVELOP. THE NET RESULT FOR WESTERN AND CENTRAL NORTH DAKOTA WOULD BE NORTHWEST FLOW ALOFT. SHORTWAVES ALWAYS A CONCERN IN THIS FLOW...BUT AREAL COVERAGE OF PRECIPITATION AND DURATION OF EVENTS WILL LIKELY BE MUCH LESS THAN OUR PATTERN WE ARE CURRENTLY EXPERIENCING. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 621 PM CDT SAT JUN 20 2015 ISOLD TSRA WILL CONTINUE OVER NORTH CENTRAL NORTH DAKOTA INTO THE JAMES RIVER VALLEY THIS EVENING. SCT/NMRS TSRA EXPECTED TO DEVELOP SUNDAY AFTERNOON. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL/DAMAGING WINDS. OTHERWISE...VFR CONDITIONS EXPECTED. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JJS SHORT TERM...SCHECK LONG TERM...KS AVIATION...JJS
Hazardous weather outlook, Jun 20, 5:25 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 525 PM CDT SAT JUN 20 2015 NDZ003>005-012-013-022-023-025-036-037-048-051-212230- RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER- KIDDER-STUTSMAN-LA MOURE-DICKEY- 525 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY BECOME CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER WIDESPREAD ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED SUNDAY EVENING THROUGH SUNDAY NIGHT. SCATTERED SEVERE THUNDERSTORMS POSSIBLE. THERE WILL BE DAILY CHANCES FOR THUNDERSTORMS TUESDAY EVENING THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR VIA SOCIAL MEDIA AT FACEBOOK.COM/NWSBISMARCK OR TWITTER.COM/NWSBISMARCK. NDZ001-002-009>011-017>021-031>035-040>047-050-212230- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH- 525 PM CDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER WIDESPREAD ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED SUNDAY EVENING THROUGH SUNDAY NIGHT. SCATTERED SEVERE THUNDERSTORMS POSSIBLE. THERE WILL BE DAILY CHANCES FOR THUNDERSTORMS TUESDAY EVENING THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JJS
In the hours before
Special weather statement, Jun 20, 3:56 PM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
356 PM CDT SAT JUN 20 2015
NDZ013-202130-
PIERCE-
356 PM CDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PIERCE COUNTY...
AT 356 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
RUGBY...MOVING SOUTHEAST AT 35 MPH.
DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RUGBY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4842 9949 4837 9950 4837 9984 4830 9985
4840 10005 4855 9991
TIME...MOT...LOC 2056Z 302DEG 30KT 4844 9988
ACOOPSpecial weather statement, Jun 20, 4:50 PM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM CDT SAT JUN 20 2015
NDZ025-202215-
FOSTER-
450 PM CDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FOSTER COUNTY...
AT 448 PM CDT...A STRONG THUNDERSTORM WAS 6 MILES NORTHWEST OF GRACE
CITY...OR 14 MILES NORTHEAST OF CARRINGTON...MOVING SOUTHEAST AT 35
MPH.
WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
GLENFIELD...GRACE CITY...MCHENRY AND JUANITA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4733 9853 4756 9906 4759 9904 4758 9850
4738 9849
TIME...MOT...LOC 2148Z 295DEG 30KT 4761 9891
SIMOSKOLocal storm report, Jun 20, 5:19 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
519 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM HAIL 1 S GRACE CITY 47.54N 98.81W
06/20/2015 M1.00 INCH FOSTER ND TRAINED SPOTTER
QUARTER SIZE HAIL LASTED FOR 4 MINUTES. STRONG WINDS
KNOCKED OUT POWER AND 0.27 INCHES OF RAIN.
&&
ACSpecial weather statement, Jun 20, 7:00 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
700 PM CDT SAT JUN 20 2015
NDZ004-210030-
BOTTINEAU-
700 PM CDT SAT JUN 20 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BOTTINEAU
COUNTY...
AT 659 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 6 MILES NORTH OF
WESTHOPE...OR 25 MILES NORTHEAST OF MOHALL...MOVING SOUTHEAST AT 35
MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WESTHOPE...NEWBURG...SOURIS...ANTLER...LANDA AND ROTH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4889 10057 4867 10098 4894 10130 4896 10131
4900 10123 4900 10074
TIME...MOT...LOC 2359Z 319DEG 31KT 4899 10106
SIMOSKO/ACOOPSpecial weather statement, Jun 20, 7:33 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
733 PM CDT SAT JUN 20 2015
NDZ004-012-210100-
MCHENRY-BOTTINEAU-
733 PM CDT SAT JUN 20 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL MCHENRY
AND CENTRAL BOTTINEAU COUNTIES...
AT 733 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 5 MILES NORTH OF
NEWBURG...OR 20 MILES WEST OF BOTTINEAU...MOVING SOUTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
UPHAM...NEWBURG...LANDA...RUSSELL...KRAMER AND ROTH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4879 10117 4896 10076 4865 10046 4852 10064
4852 10085
TIME...MOT...LOC 0033Z 327DEG 41KT 4880 10090
SIMOSKOSpecial weather statement, Jun 20, 8:05 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 805 PM CDT SAT JUN 20 2015 NDZ004-012-013-210130- MCHENRY-PIERCE-BOTTINEAU- 805 PM CDT SAT JUN 20 2015 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MCHENRY...NORTHWESTERN PIERCE AND SOUTHEASTERN BOTTINEAU COUNTIES... AT 804 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 9 MILES SOUTHWEST OF WILLOW CITY...OR 20 MILES SOUTH OF BOTTINEAU...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TOWNER...WILLOW CITY...UPHAM...BARTON...BERWICK...KRAMER...GARDENA AND BANTRY. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4858 10090 4880 10055 4841 9996 4821 10023 TIME...MOT...LOC 0104Z 310DEG 30KT 4853 10048 SIMOSKO/ACOOP
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:00 PM CDT | Special Weather Statement | BIS | Bottineau | 30 min |
| Jun 20, 7:33 PM CDT | Special Weather Statement | BIS | Bottineau | 27 min |
| Jun 20, 8:05 PM CDT | Special Weather Statement | BIS | McHenry | 25 min |
| Jun 20, 8:27 PM CDT | Tornado Warning | BIS | McHenry, Pierce | 33 min |
| Jun 20, 8:49 PM CDT | Tornado Warning | BIS | McHenry, Pierce | 26 min |
| Jun 20, 9:16 PM CDT | Severe Thunderstorm Warning | BIS | Pierce, Sheridan, Wells | 59 min |
| Jun 20, 10:17 PM CDT | Severe Thunderstorm Warning | BIS | Wells | 43 min |
| Jun 20, 11:00 PM CDT | Special Weather Statement | BIS | Wells | 30 min |
| Jun 21, 2:26 PM CDT | Special Weather Statement | BIS | Divide | 49 min |
| Jun 21, 2:51 PM CDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 54 min |
| Jun 21, 3:14 PM CDT | Special Weather Statement | BIS | Burke | 31 min |
| Jun 21, 3:54 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward | 51 min |
| Jun 21, 4:47 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 30 min |
| Jun 21, 5:31 PM CDT | Special Weather Statement | BIS | Bottineau | 29 min |
| Jun 21, 5:35 PM CDT | Severe Thunderstorm Warning | BIS | Bowman | 55 min |
| Jun 21, 6:23 PM CDT | Special Weather Statement | BIS | Ward | 37 min |
| Jun 21, 6:28 PM CDT | Severe Thunderstorm Warning | BIS | Bowman | 62 min |
| Jun 21, 6:41 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Bowman, Hettinger, Slope | 64 min |
| Jun 21, 6:58 PM CDT | Special Weather Statement | BIS | Pierce | 32 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.